# SDR VNAA20251014011

- Difficulty date: October 14, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 48,302 hours, 37,354 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R3180245
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER SKIN IS CORRODED AROUND SEVERAL RIVET HEADS AT THE FWD LOWER CORNER.   NEW PAX DOOR INNER SKIN HAS BEEN LOCATED AND DRILLED IAW CRJ700 SRM 51-40-11-001-001-A01 PN: 601R318024-5. : REF HN00218503 FOR REMOVAL AND INSTALL.
